# SDR ASAA2017031720192

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 34,015 hours, 10,502 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 24456
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 6,629 hours, 2,126 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED DURING RECALL,  EXTINGUISHED WHEN MASTER CAUTION LIGHT PUSHED.  ACFT GROUNDED. VERIFIED FAULT ON TEMP CONTROLLER BITE. REPLACED THE CONTROL CABIN TRIM AIR MODULATING VALVE IAW AMM 21-61-21/401. OPS & LEAK CHECKED GOOD.
